# SDR SWAA2024052280123

- Difficulty date: April 27, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 33,608 hours, 16,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP I/B EDGE LOWER SIDE DELAMINATED.<[01] REMOVED FLAP.;[02] REMOVED AND REPLACED R/H O/B AFT FLAP PER AMM 27-51-22. SEE STEP 1 FOR WORK ACCOMPLISHED.;[03] RII INSPECTION C/W FOR R/H O/B AFT FLAP ADJUSTMENT CHECK GOOD PER AMM 27-51-22 IN STEP 2. VERIFIED WORK ACCOMPLISHED IN CORRECTIVE ACTIONS AND STEPS COMPLETED.
